my daughter (18 months) had a bad viral infection over the last 2 weeks and we were giving her breathing treatments of abuterol in a nebulizer....
but i'm suspecting that the medicine is causing her to get hyper during the day, approximately 1-2 hours after the treatment....and at night it is WORSE! She throws huge tantrums, flipping herself around and refuses to let me hold her...this can go on for hours. We co-sleep and i'm worried that she's going to nail me with her head and give me a black eye or something!
I've decided to stop the treatments since she doesn't need them anymore, but I wanted to know if others have experienced these symptoms in their kids...I plan on bringing up these concerns to her pediatrician in a week when we go for her check-up.
No personal experience with kids but when my husband had a treatment at the ER it made him very agitated and irritable.
Liz Lovin' DH DS (12) and forever missing DD (12/02/07)
From the withered tree, a flower blooms~ He's here!!! So crazy in love with my boy!!! 12/14/11
We used to say that it made my son "vibrate". He was like the energizer bunny on speed. It was evil - but he needed it to breathe. If she needs a bronchodilater again, I would ask if they have samples of xopenex. It's pricey but my ds does soo much better on it. He's 15 now so he can tell us that the other stuff was bad news for him.
|45 members and 13,531 guests|
|agentofchaos , Amanda Jean Antonelli , anavasis07 , chezjm3 , Choochoo52812 , coconotcoco , crazyms , CricketVS , DahliaRW , Dear_Rosemary , Frodo1988 , happymamasallie , hillymum , JElaineB , kathymuggle , LBird , lilmissgiggles , mama24-7 , MDoc , Mirzam , moominmamma , oaksie68 , philomom , RollerCoasterMama , RosemaryV , rubelin , samaxtics , sarrahlnorris , SchoolmarmDE , sciencemum , shanna-cat , Shmootzi , Skippy918 , Socks , sofreshsoclean , Springshowers , sren , stephalittle , StillMe , thefragile7393 , VioletLove , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|